Propagation of simple waves and shock waves in a rod of slowly varying cross-sectional area

Fu, Y.B. and Scott, N.H. (1994) Propagation of simple waves and shock waves in a rod of slowly varying cross-sectional area. International Journal of Engineering Science, 32 (1). pp. 35-44. ISSN 1879-2197

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:23
Last Modified: 24 Jul 2019 18:15
URI: https://ueaeprints.uea.ac.uk/id/eprint/20834
DOI:

Actions (login required)

View Item View Item